# SDR AALA201901289047

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 52,058 hours, 29,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND DOOR CUTOUT SURROUND STRUCTURE INTERCOSTAL CRACKED AT FR 16 BETWEEN S10R AND S11R AT THE NR 7 DOOR STOP FITTING. REPLACED FITTING PER SRM 51-72-11 AND EA 289377.
